# SDR CA061026005

- Difficulty date: October 16, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 1 hours
- System (JASC): 7600 · Engine Controls
- Part: Support
- Condition: Unserviceable
- Location: Eng Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN SOME CASES, THE WELD BRAZING THAT CONNECTS THE TELEFLEX CONTROL SUPPORT BEARINGS TO THE ENGINE CONTROL QUADRANT ASSEMBLY HAVE BEEN FOUND TO BE CRACKED OR HAVE INSUFFICIENT BONDING TO THE BEARING SUPPORT PLATE. THIS PROBLEM, IN ADDITION TO INTERNAL WEAR IN THE BEARINGS, CAN CAUSE ADDITIONAL STRESS TO THE REMAINING BRAZED WELD. IN EXTREME CASES THE BEARING CAN SEPARATE FROM THE BEARING SUPPORT PLATE AND CAUSE UNEXPECTED POWERPLANT SETTINGS.  ORIGINALLY DISCOVERED IN AUGUST 2002 - CASCADE AEROSPACE ISSUED A SERVICE BULLETIN (SB 3127-001) TO INSPECT THE ENTIRE FLEET WITHIN SEVEN DAYS OR 60 FLIGHT HOURS (WHICHEVER CAME FIRST). RECURRING NDT INSPECTIONS WERE SCHEDULED EVERY 400 HOURS TAT OR DURING AN ANNUAL
